# SDR NACA2022010900001

- Difficulty date: January 9, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,086 hours, 13,887 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,496 hours, 579 cycles
- System (JASC): 8011 · Engine Starter
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS 2 ENGINE STARTS LH ENGINE START VALVE SLOW TO OPEN (5-15 SECOND DELAY). ONCE VALVE OPENED, ENGINE STARTED NORMALLY. PERFORMED OPERATIONAL TEST IAW AMM 80-11-00 PAGE 06, NO DEFECTS NOTED.
